Fisicoculturistas sin esteroides

Medications are known to cause gynecomastia through several different mechanisms. These mechanisms include increasing estrogen levels, mimicking estrogen, decreasing levels of testosterone or other androgens, blocking androgen receptors, increasing prolactin levels, or through unidentified means. [13] High levels of prolactin in the blood (which may occur as a result of certain tumors or as a side effect of certain medications) has been associated with gynecomastia. [13] A high level of prolactin in the blood can inhibit the release of gonadotropin-releasing hormone and therefore cause central hypogonadism. [6] [13] Receptors for prolactin and other hormones including insulin-like growth factor 1 , insulin-like growth factor 2 , luteinizing hormone , progesterone , and human chorionic gonadotropin have been found in male breast tissue, but the impact of these various hormones on gynecomastia development is not well understood. [6]

Fisicoculturistas sin esteroides

fisicoculturistas sin esteroides

Media:

fisicoculturistas sin esteroidesfisicoculturistas sin esteroidesfisicoculturistas sin esteroidesfisicoculturistas sin esteroidesfisicoculturistas sin esteroides

http://buy-steroids.org